# SDR MASA200602142

- Difficulty date: August 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,571 hours, 11,153 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7209 ORD - GROUND SPOILER CAUTION AND OUTBOARD GROUND SPOILER STATUS.  MX RESET SYSTEM.
